# SDR ABXA9702004

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910575159
- Condition: Delaminated
- Location: Lt Mlg
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND LT MLG OUTBD DOOR DELAMINATED.  REPLACED LT MLG OUTBD DOOR IAW ABX EA 323110001-102.
